# SDR CALA2022010500023

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 78,406 hours, 9,162 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator
- Part number: 183W006112
- Condition: Punctured
- Location: Rh Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS A PUNCTURE FROM HAIL 8 1/2 INCHES OUT FROM INBOARD END AND 16 INCHES FROM TRAILING EDGE DIAMETER ABOUT .75 REF SRM 55-20-01-1A-1 FIGURE 102 , NO DELAMINATION NOTED OUTSIDE DAMAGE, SEALED WITH SPEED TAPE REVIEWED, LOCKED FOR MAINTENANCE FERRY UNLOCKED TO CLEAR LOGPAGE PERFORMED BY EMP V923294, RII BY EMP V903313,RH ELEVATOR A PUNCTURE REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 202 PARA 4E AND SRM 51-70-04-2R-2 REPAIR 2 REV.87.
